Skip to Main content Skip to Navigation
Journal articles

Two-dimensional prefix string matching and covering on square matrices

Abstract : Two linear time algorithms are presented. One for determining, for every position in a given square matrix, the longest prefix of a given pattern (also a square matrix) that occurs at that position and one for computing all square covers of a given two-dimensional square matrix.
Document type :
Journal articles
Complete list of metadatas

Cited literature [22 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-00619570
Contributor : Maxime Crochemore <>
Submitted on : Wednesday, February 13, 2013 - 6:22:34 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM
Document(s) archivé(s) le : Tuesday, May 14, 2013 - 2:45:10 AM

File

97-02-CIK.pdf
Files produced by the author(s)

Identifiers

Citation

Maxime Crochemore, Costas S. Iliopoulos, Maureen Korda. Two-dimensional prefix string matching and covering on square matrices. Algorithmica, Springer Verlag, 1998, 20 (1), pp.353-373. ⟨10.1007/PL00009200⟩. ⟨hal-00619570⟩

Share

Metrics

Record views

252

Files downloads

390